# SDR USAA050919

- Difficulty date: July 29, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N628AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Engine: Rroyce RB211535*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 141N516139
- Condition: Cracked
- Location: Sta326,Rbl43
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C3 - U CHANNEL, 1.2 INCH X 1 INCH CRACK, STA 326, RBL43 INCH.  REPLACED FLOOR SUPPORT U CHANNEL IAW SRM.  (K)
